# SDR ASAA2025072859801

- Difficulty date: July 28, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 7,473 hours, 2,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750256
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH & RH SIDEPLATE (TRANSITION PANELS) ARE CORRODED IN MULTIPLE PLACES WERE NUTPLATES FELL OFF. GROUNDED - YES. REPAIRED L/H AND R/H SIDEPLATES AIW B737 -9MAX SRM 53-00-53-2R-5W= .650" O= .040" R= 1.2" R= .000" D= .040".
